# SDR SWIA201232253

- Difficulty date: November 25, 2012
- Submitted: November 30, 2012
- Operation: Air carrier
- Aircraft: N864AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7502
- Aircraft time: 27,741 hours, 22,890 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Scissor Link
- Condition: Disconnected
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR DISAGREE, NOSE GEAR STAYED DOWN, NO STEERING AVAILABLE UPON LANDING.  (FLT 2617)  RECONNECTED NOSE SCISSOR LINKS.
